Front Matter
Afr. Diaspora J. Math. (N.S.) 11 (1), (2011) Open Access
No abstract available
C. Atindogbe, S. Lungiambudila, J. Tossa
Afr. Diaspora J. Math. (N.S.) 11 (1), 1-23, (2011) Open Access
KEYWORDS: Algebraic covariant derivative curvature tensor, $\nabla$-admissible screen distribution, Lightlike Szabó hypersurface, 53B20, 53B25, 53B30
Lahcen Oukhtite
Afr. Diaspora J. Math. (N.S.) 11 (1), 24-28, (2011) Open Access
KEYWORDS: rings with involution, $\ast$-prime rings, left multipliers, 16W10, 16W25, 16U80
Bashir Ahmad, Sotiris K. Ntouyas
Afr. Diaspora J. Math. (N.S.) 11 (1), 29-39, (2011) Open Access
KEYWORDS: Fractional differential equations, four-point integral boundary conditions, existence, contraction principle, Krasnoselskii's fixed point theorem, Leray-Schauder degree, 26A33, 34A12, 34A40
Fuad Ali Ahmed Almahdi, Najib Mahdou
Afr. Diaspora J. Math. (N.S.) 11 (1), 40-47, (2011) Open Access
KEYWORDS: Non-negative solution, curved Relativistic Boltzmann equation, particles paths, collision kernel, curved space-time, 13G055, 13A15, 13F05, 82C40, 13G05, 13F30
Norbert Noutchegueme, Eric Magloire Zangue
Afr. Diaspora J. Math. (N.S.) 11 (1), 48-65, (2011) Open Access
KEYWORDS: Differential system, potential, gauge, local existence, global existence, mean curvature, constraints, asymptotic behavior, 83Cxx
Eric R. Kaufmann
Afr. Diaspora J. Math. (N.S.) 11 (1), 66-74, (2011) Open Access
KEYWORDS: Coincidence theory, Brower degree, nonlinear dynamic equation, periodic, resonance, 40, 46, 46
Issa Amadou Tall
Afr. Diaspora J. Math. (N.S.) 11 (1), 75-102, (2011) Open Access
KEYWORDS: Flow-box theorem, Frobënius, Coordinates transformation, PDEs, ODEs, Lie-derivatives, 37C10, 93B17, 93B18
Aboul Salam Diallo
Afr. Diaspora J. Math. (N.S.) 11 (1), 103-109, (2011) Open Access
KEYWORDS: affine connection, Osserman condition, 53B05, 53B20
Mai Viet Thuan
Afr. Diaspora J. Math. (N.S.) 11 (1), 110-123, (2011) Open Access
KEYWORDS: Exponential stability, robust stability, interval delay, Lyapunov function, linear matrix inequalities, 62G05, 62G20
D. Barraez, H. Leiva, Nelson Merentes, Miguel Narváez
Afr. Diaspora J. Math. (N.S.) 11 (1), 124-139, (2011) Open Access
KEYWORDS: Exact controllability, Semilinear stochastic equation, damped stochastic wave equation, 93E03, 93B05
Back to Top